Determinant Structure for τ -Function of Holonomic Deformation of Linear Differential Equations

Masao Ishikawa, Toshiyuki Mano, Teruhisa Tsuda

Research output: Contribution to journalArticlepeer-review

Abstract

In our previous works, a relationship between Hermite’s two approximation problems and Schlesinger transformations of linear differential equations has been clarified. In this paper, we study τ-functions associated with holonomic deformations of linear differential equations by using Hermite’s two approximation problems. As a result, we present a determinant formula for the ratio of τ-functions (τ-quotient).

Original languageEnglish
Pages (from-to)1081-1101
Number of pages21
JournalCommunications in Mathematical Physics
Volume363
Issue number3
DOIs
Publication statusPublished - Nov 1 2018

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Determinant Structure for τ -Function of Holonomic Deformation of Linear Differential Equations'. Together they form a unique fingerprint.

Cite this